# SDR SWAA2013070117789

- Difficulty date: June 29, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N651SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27721
- Aircraft time: 51,367 hours, 40,821 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C26384
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE ELEVATOR TAB LOWER CORNER O/B SIDE DELAMINATED.  REPAIRED ELEVATOR TAB IAW SRM.
